The formal completion of the Néron model of J0(p).

Título inglés The formal completion of the Néron model of J0(p).
Título español Compleción formal del modelo de Néron de J0(p).
Autor/es Nart, Enric
Organización Dep. Mat. Univ. Autòn. Barcelona, Bellaterra (Barcelona), España
Revista 0214-1493
Publicación 1991, 35 (2): 537-542, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés For any prime number p > 3 we compute the formal completion of the Néron model of J0(p) in terms of the action of the Hecke algebra on the Z-module of all cusp forms (of weight 2 with respect to Γ0(p)) with integral Fourier development at infinity.
Código MathReviews MR1201575
Icono pdf Acceso al artículo completo